# SDR R61A201307010627

- Difficulty date: July 1, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Module
- Part number: 1701941B
- Condition: Corroded
- Location: Dc Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  TWO TRANSISTORS SHOW SIGNS OF CORROSION ON DC POWER MODULE SLOT 7 OF SPDA 1.  MX R & R SPDA 1 DC POWER MODULE SLOT 7.  OPS CHECKED GOOD. IAW AMM 24-61-13-400-801-A/400.
